# SDR HNAA2022112800310

- Difficulty date: November 16, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 40,886 hours, 37,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E943631 - FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 2 FASTENERS ON FR 77 LH SIDE BELOW VERTICAL STAB .... UPON FURTHER INVESTIGATION ONLY 1 AREA ON FUSELAGE SKIN FOUND TO BE CRACKED. REPAIRED FUSELAGE EXTERNAL SKIN AROUND FASTENER ON FR 77 LH SIDE BELOW VERTICAL STAB (BETWEEN STR 3L-4L) IAW EO1-53-22-0229.
